# SDR FDEA201702250661

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 79,461 hours, 17,880 cycles
- System (JASC): 3245 · Tire Tube
- Part: Control Unit
- Condition: Failed
- Location: Mlg Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL,  SHORTLY AFTER POWER  APPLICATION (60 KNOTS) AIRCRAFT VEERED TO THE LEFT.  ATTEMPED TO CORRECT BUT TO NO AVAIL. REJECTED THE TAKE OFF AND RECEIVED A TIRE FAILURE ON NR 4 TIRE. TAXIED  BACK TO RAMP.  REPLACED ANTI SKID CONTROL UNIT IAW AMM 32-45-01-04.
